Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 15,     Number 4,     Winter 2007

 

FOUR POSITIVE PERIODIC SOLUTIONS
TO A PREDATOR-PREY SYSTEM
WITH HARVESTING
ZHENGQIU ZHANG AND DAOWEI HU

Abstract. In this paper, we establish the existence of four positive periodic solutions for a predator-prey system with harvesting by using the continuation theorem of coincidence degree.

Download PDF Files
 
(Subscribers Only)

© 2007, Canadian Applied Mathematics Quarterly (CAMQ)